Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 98, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 25, 2014, 4:09 PM EDT for 4 counties in Michigan. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2014, 4:09 PM EDT (20:09 UTC)
- Expired
- Aug 25, 2014, 4:29 PM EDT
- In force
- 20 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MI, Calhoun County, MI, Eaton County, MI, Kalamazoo County, MI
The radar
The Grand Rapids radar (KGRR), 61 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 4:10 PM EDT | TSTM WND DMG | 3 Wsw Hickory Corners, MI | COUNTY DISPATCH INDICATED A HANDFUL OF TREES DOWN IN PRAIRIEVILLE TOWNSHIP. |
| Aug 25, 4:15 PM EDT | TSTM WND GST 60 | 1 S South Gull Lake, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
850 WUUS53 KGRR 252009 SVRGRR MIC015-025-045-077-252100- /O.NEW.KGRR.SV.W.0098.140825T2009Z-140825T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 409 PM EDT MON AUG 25 2014 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BARRY COUNTY IN SOUTHWEST MICHIGAN... NORTHERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN... SOUTHWESTERN EATON COUNTY IN SOUTH CENTRAL MICHIGAN... NORTHEASTERN KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN... * UNTIL 500 PM EDT * AT 407 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HICKORY CORNERS...AND MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... BATTLE CREEK... RICHLAND... BELLEVUE... AUGUSTA... OLIVET... CONVIS TWP... LEE TWP... BEDFORD... SPRINGFIELD... ASSYRIA... BANFIELD... HICKORY CORNERS... LACEY... DOWLING... DELTON... HIGHLAND PARK... GULL LAKE... YORKVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4253 8483 4229 8485 4235 8551 4253 8550 TIME...MOT...LOC 2009Z 273DEG 22KT 4243 8538 HAIL...0.75IN WIND...60MPH $$ 93
1 follow-up statement
146 WWUS53 KGRR 252029 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 429 PM EDT MON AUG 25 2014 MIC015-025-045-077-252038- /O.CAN.KGRR.SV.W.0098.000000T0000Z-140825T2100Z/ BARRY MI-CALHOUN MI-EATON MI-KALAMAZOO MI- 429 PM EDT MON AUG 25 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KALAMAZOO... SOUTHWESTERN EATON...NORTHERN CALHOUN AND SOUTHERN BARRY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4253 8483 4229 8485 4235 8551 4253 8550 TIME...MOT...LOC 2028Z 273DEG 22KT 4242 8522 $$ 93
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:01 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 25, 4:01 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 401 PM EDT MON AUG 25 2014 LATEST UPDATE... MESOSCALE DISCUSSION .MESOSCALE DISCUSSION... ISSUED AT 400 PM EDT MON AUG 25 2014 LIMITED SEVERE/FLOODING THREAT CONTINUES FOR AREAS SOUTH OF INTERSTATE 96. ONLY ONE STORM APPEARED TO BE SEVERE SO FAR THIS AFTERNOON AS STRONG OUTFLOW...IN EXCESS OF 55 KNOTS...WAS BRIEFLY NOTED ON RADAR ALONG WITH A SHARP REFLECTIVITY GRADIENT ON THE LEADING EDGE. WEAK SHEAR PROFILES HAVE MEANT THAT UPDRAFTS HAVE BEEN SHORT LIVED WITH THE MAIN THREAT BEING WET MICROBURSTS AS CORES COLLAPSE. STRONG SFC BASED INSTABILITY IS CURRENTLY ACROSS THE SOUTHEAST FORECAST AREA WITH SFC TEMPS NEAR 90 AND DEW POINTS AROUND 70. COVERAGE AND INTENSITY OF STORMS SHOULD DIMINISH AS SFC HEATING WANES NEXT FEW HOURS. && .SYNOPSIS... ISSUED AT 328 PM EDT MON AUG 25 2014 SHOWERS AND THUNDERSTORM CAN BE EXPECTED ACROSS SOUTHERN LOWER MICHIGAN TONIGHT THROUGH TUESDAY. AFTER ANOTHER HUMID DAY ON TUESDAY...DRIER AIR WILL BE MOVING IN FOR WEDNESDAY. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 328 PM EDT MON AUG 25 2014 A LINE OF THUNDERSTORMS WILL BE AFFECTING AREAS SOUTH OF INTERSTATE 96 THIS EVENING. SOME OF THE STORMS WILL CONTAIN HEAVY RAIN AND A FEW COULD HAVE HIGH WINDS AND HAIL. THE SHOWERS AND THUNDERSTORMS WILL DIMINISH OVERNIGHT AS INSTABILITY DECREASES...THEN RAMP UP AGAIN ON TUESDAY WITH THE SFC FRONT SLOWLY MOVING SOUTH. EXPECT DRYING FROM NORTH TO SOUTH LATE TUESDAY AND TUESDAY NIGHT WITH A PUSH OF COOLER AND MUCH LESS HUMID AIR ARRIVING BY WEDNESDAY. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 320 PM EDT MON AUG 25 2014 HIGH PRESSURE OVER THE GREAT LAKES WILL QUICKLY GIVE WAY TO LOW PRESSURE MOVING EAST FROM THE PLAINS. THURSDAY LOOKS MAINLY DRY WITH THE HIGH STILL IN CONTROL. HOWEVER THURSDAY NIGHT THROUGH SUNDAY LOOKS TO BE RATHER WET AS THE LOW MOVES EAST ACROSS NORTHERN LOWER MICHIGAN AND THE TRAILING COLD FRONT BECOMING SOMEWHAT HUNG UP OVER THE CENTRAL CWA FRIDAY AS A TRAILING LOW RIDES NORTHEAST ALONG THE BOUNDARY. THE GFS IS QUITE A BIT QUICKER THAN THE ECMWF AND WOULD MOVE THE COLD FRONT EAST QUICKER RESULTING IN A DRY SUNDAY. THE ECMWF ON THE OTHER HAND IS QUITE A BIT SLOWER AND LINGERS PCPN INTO MONDAY. HIGHS 75-80 ARE EXPECTED THROUGH THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 139 PM EDT MON AUG 25 2014 A STORMY AFTERNOON IS EXPECTED AS A BROKEN LINE OF TSRA SLOWLY DROPS SOUTHEAST ACROSS THE TAF SITES. GIVEN THE HIGH MOISTURE CONTENT OF THE STORMS...HEAVY RAIN WILL LIMIT VSBYS TO 2SM. IT'S POSSIBLE VSBYS COULD FALL TO A MILE. PCPN WILL DIMINISH THIS AFTERNOON BUT POTENTIALLY REDEVELOP TUESDAY MORNING AS A COLD FRONT MOVES THROUGH. MVFR FOG WILL LIKELY DEVELOP AFTER 06Z. && .MARINE... ISSUED AT 328 PM EDT MON AUG 25 2014 WIND AND WAVES WILL BE RELATIVELY LIGHT TONIGHT THROUGH WEDNESDAY NIGHT EXCEPT FOR AREAS SOUTH OF MUSKEGON WHERE THEY MAY BE LOCALLY HIGHER IN THUNDERSTORMS. FOG MAY REDUCE VISIBILITY BELOW A MILE TONIGHT. && .HYDROLOGY... ISSUED AT 328 PM EDT MON AUG 25 2014 HEAVY RAIN MAY CAUSE LOCALIZED FLOODING TONIGHT AND TUESDAY SOUTH OF INTERSTATE 96. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && MESOSCALE...OSTUNO SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...93 AVIATION...93 HYDROLOGY...OSTUNO MARINE...OSTUNO
Hazardous weather outlook, Aug 25, 6:38 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 638 AM EDT MON AUG 25 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-261045- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 638 AM EDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS ARE POSSIBLE...ESPECIALLY THIS AFTERNOON AND EVENING...BETWEEN 100 PM AND MIDNIGHT. WIND GUSTS IN EXCESS OF 50 MPH AND HAIL TO NEAR ONE INCH IN DIAMETER ARE POSSIBLE WITH THE STRONGEST STORMS. ANY STORM TODAY WILL BE CAPABLE OF TORRENTIAL RAINS...MAKING LOCALIZED FLOODING A THREAT. HEAT INDEX VALUES MAY PUSH INTO THE LOWER TO MIDDLE 90S FOR A TIME THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED TUESDAY AND AGAIN FROM THURSDAY NIGHT INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. LMZ844>849-261045- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 638 AM EDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT OVER LAKE MICHIGAN. WIND GUSTS IN EXCESS OF 35 KNOTS AND HAIL ARE POSSIBILITIES. AREAS OF DENSE FOG MAY FORM AS WELL TODAY AND TONIGHT AS MOIST AIR MOVES OUT OVER THE LAKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED TUESDAY AND AGAIN FROM THURSDAY NIGHT INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. DUKE
In the hours before
Special weather statement, Aug 25, 1:11 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
111 PM EDT MON AUG 25 2014
MIZ056>058-064-065-251900-
ALLEGAN-BARRY-IONIA-KENT-OTTAWA-
111 PM EDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRAND RAPIDS TO HOLLAND...MOVING
EAST-SOUTHEAST AT 30 MPH.
ISOLATED PEA SIZE HAIL AND WIND GUSTS GREATER THAN 40 MPH ALONG
WITH...FREQUENT LIGHTNING AND...BRIEF DOWNPOURS WITH LOCAL STREET
FLOODING...ARE POSSIBLE THROUGH 300 PM EDT.
SPECIFIC LOCATIONS INCLUDE...
GRAND RAPIDS... HASTINGS... IONIA...
PLAINWELL... WAYLAND... MIDDLEVILLE...
LOWELL... LAKE ODESSA... BELDING...
SARANAC... NASHVILLE... PORTLAND...
HUBBARDSTON... GRANDVILLE... WALKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY STRUCTURE AS THE STORM APPROACHES. DO NOT
ATTEMPT TO DRIVE ACROSS FLOODED SECTIONS OF ROADWAYS.
&&
LAT...LON 4270 8621 4295 8622 4312 8579 4312 8484
4277 8484 4277 8507 4242 8507 4242 8628
TIME...MOT...LOC 1707Z 273DEG 30KT 4290 8587
COBBLocal storm report, Aug 25, 2:21 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
221 PM EDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HEAVY RAIN 2 W ADA 42.95N 85.53W
08/25/2014 M0.85 INCH KENT MI NWS EMPLOYEE
RAIN FELL FROM 115PM TO 155PM.
&&Local storm report, Aug 25, 2:24 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
224 PM EDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HEAVY RAIN 2 SW LEOTA 44.12N 84.92W
08/25/2014 M0.72 INCH CLARE MI MESONET
MESONET STATION 2 SW LEOTA /LEOM4/ HEAVY
RAIN DURATION 6 HOURS.
0215 PM HEAVY RAIN 1 NW HUDSONVILLE 42.87N 85.87W
08/25/2014 M0.71 INCH OTTAWA MI MESONET
MESONET STATION 1 NW HUDSONVILLE /DW5570/
HEAVY RAIN DURATION 6 HOURS.
0204 PM HEAVY RAIN GRANDVILLE 42.91N 85.76W
08/25/2014 M0.65 INCH KENT MI MESONET
MESONET STATION GRANDVILLE /DW6683/ HEAVY
RAIN DURATION 6 HOURS.
0154 PM HEAVY RAIN 2 NW BIG RAPIDS 43.72N 85.50W
08/25/2014 M0.56 INCH MECOSTA MI AWOS
AWOS STATION ROBEN-HOOD ARPT /RQB/ HEAVY
RAIN DURATION 6 HOURS.
0214 PM HEAVY RAIN 2 SE HERSEY 43.82N 85.41W
08/25/2014 M0.54 INCH OSCEOLA MI MESONET
MESONET STATION 2 SE HERSEY /AS071/ HEAVY
RAIN DURATION 6 HOURS.
0213 PM HEAVY RAIN 3 ENE GRAND VALLEY 42.99N 85.81W
08/25/2014 M0.52 INCH OTTAWA MI MESONET
MESONET STATION 3 ENE GRAND VALLEY /DW5733/
HEAVY RAIN DURATION 6 HOURS.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, Aug 25, 2:31 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
231 PM EDT MON AUG 25 2014
MIZ057>059-064>067-252030-
ALLEGAN-BARRY-CLINTON-EATON-INGHAM-IONIA-KENT-
231 PM EDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR MIDDLEVILLE TO PORTLAND...MOVING EAST
AT 30 MPH.
ISOLATED PEA SIZE HAIL AND WIND GUSTS GREATER THAN 40 MPH...ALONG
WITH FREQUENT LIGHTNING...AND BRIEF HEAVY DOWNPOURS WITH STREET
FLOODING...ARE POSSIBLE WITH THESE STORMS THROUGH 430 PM EDT.
STORM.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
CHARLOTTE... LANSING... ST. JOHNS...
PORTLAND... GRAND LEDGE... EATON RAPIDS...
DEWITT... LESLIE... MASON...
WILLIAMSTON... WEBBERVILLE... STOCKBRIDGE...
MULLIKEN... OLIVET... PEWAMO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY STRUCTURE IF STORMS APPROACH. DO NOT
ATTEMPT TO DRIVE ACROSS FLOODED SECTIONS OF ROADWAY.
&&
LAT...LON 4242 8554 4276 8555 4277 8531 4301 8483
4307 8436 4278 8436 4277 8415 4243 8414
TIME...MOT...LOC 1827Z 273DEG 26KT 4284 8498
COBBLocal storm report, Aug 25, 2:39 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
239 PM EDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL HERSEY 43.85N 85.44W
08/25/2014 M0.25 INCH OSCEOLA MI PUBLIC
TIME APPROXIMATE FROM RADAR.
&&Special weather statement, Aug 25, 3:47 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 347 PM EDT MON AUG 25 2014 MIZ064>066-072-073-252045- ALLEGAN-BARRY-CALHOUN-EATON-KALAMAZOO- 347 PM EDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM NEAR PLAINWELL...MOVING EAST AT 20 MPH. PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BATTLE CREEK... RICHLAND... DELTON... HICKORY CORNERS... AUGUSTA... BANFIELD... BEDFORD... SPRINGFIELD... ASSYRIA... LACEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4250 8505 4223 8512 4238 8572 4255 8566 TIME...MOT...LOC 1947Z 281DEG 16KT 4244 8562 93
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 9:29 AM EDT | Special Weather Statement | GRR | Mason, Oceana | 61 min |
| Aug 25, 10:51 AM EDT | Special Weather Statement | GRR | Lake, Mason, Muskegon, Newaygo, Oceana, Ottawa | 114 min |
| Aug 25, 11:48 AM EDT | Special Weather Statement | GRR | Kent | 87 min |
| Aug 25, 12:18 PM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta, Osceola | 117 min |
| Aug 25, 1:11 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Ionia, Kent | 109 min |
| Aug 25, 2:31 PM EDT | Special Weather Statement | GRR | Barry, Clinton, Eaton, Ingham | 119 min |
| Aug 25, 2:37 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Eaton, Ionia | 23 min |
| Aug 25, 3:47 PM EDT | Special Weather Statement | GRR | Kalamazoo | 58 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.